# SDR Q2SA20201017438

- Difficulty date: October 17, 2020
- Submitted: October 21, 2020
- Operation: Air carrier
- Aircraft: N5233A
- Make and model: Boeing 737-800
- Aircraft serial: 34029
- Aircraft time: 22,072 hours, 43,687 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 2136
- Condition: Inoperative
- Location: First Officer'S
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT GROUNDED.  CLIMBING THR FL320 IAS + ALT DISAGREE ILLUMINATED.  CAPT AND STANDBY AGREED F/O'S SPEED 90 KTS LOWER AND 500' HIGHER AT FL 340 DESCENDED TO FL 280 (NON RVSM) AND RETURNED TO CVG F/O'S AIRSPEED AND ALTITUDE AGREED DESCENDING THRU FL 210.  SEE TIEM M3 ON LP 1188290.  R & R RT AOA-CORRECTIVE ACTION.  PITOT/STATIC LEAK CHECK-CORRECTIVE ACTION.  J4 PINS NOT IN RADIO RACK CONNECTOR D3693A AND D3687A FOR CORRECTIVE ACTION SEE ITEMS ON LP 1188291 M8 DFCS TEST BITE FOR FLIGHT HISTORY.  RESISTANCE CHECKS SEE ITEM M12 ON LP 1188293 - ADIRS BITE TEST SEE ITEM M13 AND M14 ON LP 1188293 SOFTWARE CHECKS.  ALL ITEMS CORRECTED.  A/C OK FOR SERVICE.
